# SDR FDEA202503270503

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,320 hours, 19,269 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING FOUND CRACK 0.85 AS MARKED AT   STATION 583.  REPAIRED ON RH NOSE LANDING GEAR TRUNNION FITTING, STA 583. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
